# SDR AU981209

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT PYLON CONTAINED EXFOLIATION CORROSION ON THE UPPER SURFACES OF THE UPPER WEB OF THE TORQUE BOX ADJACENT TO THE UPPER LINK ATTACHMENT BEAM OUTBOARD OF AND RUNNING UNDER THE STRUT FITTING.  CORROSION HAD PENETRATED TO A DEPTH OF 1.778 MM (0.070 INCH) WITH CRACKING ALONG THE RIVET LINE.  AREA OF CORROSION 88.9 MM BY 63.5 MM (3.5 INCHES BY 2.5 INCHES).
